[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.205.19.31. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Views 252
Citations 0
Comment & Response
February 2014

Statins and Musculoskeletal Adverse Events—Reply

Author Affiliations
  • 1Department of Health Services, Los Angeles County, Los Angeles, California
  • 2Department of Medicine, University of California, San Francisco
JAMA Intern Med. 2014;174(2):302-303. doi:10.1001/jamainternmed.2013.12682

In Reply Dr Finkelstein asks that the Editor “advance the appropriate cautions” about the findings of Mansi et al,1 showing higher rates of musculoskeletal conditions and pain in statin users. His concern is that an unintended consequence of the publication and its associated media coverage is that patients will stop using their medication and jeopardize their health.

First Page Preview View Large
First page PDF preview
First page PDF preview
×